# SDR DJSR20091006

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 15,977 hours, 13,413 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 4319
- Condition: Mislocated
- Location: Wing
- Part time: 15,977 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED THAT THE LT TANK WAS VENTING FUEL DURING TAKE-OFF.  NO EMERGENCY WAS DECLARED - PRIORTY HANDLING AND RETURN REQUESTED AND ASSIGNED FOR RETURN.  INSP PERFORMED ON THE GROUND W/NO DEFECTS NOTED.  SWAPPED FUEL CAPS FROM LT TO RT, PERFORMED A RUN-UP, LEAK CHECK GOOD. SUSPECTED THAT THE FUEL CAPS WERE SWAPPED DURING REFUELING OPERATION.
